# SDR AALA20180526002

- Difficulty date: May 26, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 66,110 hours, 7,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. 3L DOOR EMERGENCY LIGHTING POWER SUPPLY FAILS OPERATIONS CHECK. REPLACED 3L DOOR EMERGENCY LIGHTING POWER SUPPLY BATTERY PACK (M33400) PER AMM 33-51-06. OPERATIONS CHECKED GOOD.
